# SDR DXTA2018100801517

- Difficulty date: October 7, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 8,217 hours, 6,387 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99121663
- Part serial: 7536
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 202 hours, 152 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID LIGHT CAME ON 3 MILE FINAL 30L  KSJC. RAN CHECKLIST. LANDED. ANTISKID CB POPPED OUT. ON TAXI IN LO BRK PRESS LIGHT CAME ON. USED AIR BRAKE TO PARK PLANE AS I HAD NO BRAKES LEFT TO STOP. SUPPLEMENTAL INFORMATION - REMOVED AND REPLACED BRAKE HYDRAULIC PUMP ASSY AND BRAKE HYDRAULIC PUMP MOTOR REMOVED  PUMP ASSY PN: 9912166-3 SN: 7536 MOTOR - PN: MP50B-1  SN: 3984
